# SDR 99ZZZX3143

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29278
- Make and model: Cessna 210L
- Aircraft serial: 21059852
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 629340
- Condition: Broken
- Location: Engine Rod
- Component: 646778
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ONE CONNECTING ROD BOLT BROKE ON NR 3 CYLINDER CONNECTING ROD.  THE CONNECTING ROD EXITED THE ENGINE THROUGH THE TOP OF THE ENGINE CRANKCASE.  THE ENGINE WAS SENT TO THE MANUFACTURER FOR METALURGY STUDY.
